AMS eContent Search Results
Matches for: msc=(65K10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Weizhang Huang and Lennard Kamenski. On the mesh nonsingularity of the moving mesh PDE method. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] E. G. Birgin, N. Krejić and J. M. Martínez. On the employment of inexact restoration for the minimization of functions whose evaluation is subject to errors. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Simone Brugiapaglia, Fabio Nobile, Stefano Micheletti and Simona Perotto. A theoretical study of COmpRessed SolvING for advection-diffusion-reaction problems. Math. Comp. 87 (2018) 1-38.
Abstract, references, and article information   
View Article: PDF

[4] Sudipto Chowdhury, Thirupathi Gudi and A. K. Nandakumaran. Error bounds for a Dirichlet boundary control problem based on energy spaces. Math. Comp. 86 (2017) 1103-1126.
Abstract, references, and article information   
View Article: PDF

[5] Yu-Hong Dai, Deren Han, Xiaoming Yuan and Wenxing Zhang. A sequential updating scheme of the Lagrange multiplier for separable convex programming. Math. Comp. 86 (2017) 315-343.
Abstract, references, and article information   
View Article: PDF

[6] Nataša Krejić and J. M. Martínez. Inexact Restoration approach for minimization with inexact evaluation of the objective function. Math. Comp. 85 (2016) 1775-1791.
Abstract, references, and article information   
View Article: PDF

[7] Michael Moeller and Xiaoqun Zhang. Fast sparse reconstruction: Greedy inverse scale space flows. Math. Comp. 85 (2016) 179-208.
Abstract, references, and article information   
View Article: PDF

[8] Farzin Barekat and Stanley Osher. A time continuation based fast approximate algorithm for compressed sensing related optimization. Math. Comp. 84 (2015) 2791-2822.
Abstract, references, and article information   
View Article: PDF

[9] Laurent Demanet and Xiangxiong Zhang. Eventual linear convergence of the Douglas-Rachford iteration for basis pursuit. Math. Comp. 85 (2016) 209-238.
Abstract, references, and article information   
View Article: PDF

[10] Jon Wilkening. Relative-Periodic Elastic Collisions of Water Waves. Contemporary Mathematics 635 (2015) 109-129.
Book volume table of contents   
View Article: PDF

[11] Ivar Ekeland and Walter Schachermayer. Optimal transport and the geometry of $L^{1}(\mathbb{R}^d)$. Proc. Amer. Math. Soc. 142 (2014) 3585-3596.
Abstract, references, and article information   
View Article: PDF

[12] Nikolai Krivulin. A constrained tropical optimization problem: Complete solution and application example. Contemporary Mathematics 616 (2014) 163-177.
Book volume table of contents   
View Article: PDF

[13] Yi Yang, Michael Möller and Stanley Osher. A dual split Bregman method for fast $\ell^1$ minimization. Math. Comp. 82 (2013) 2061-2085.
Abstract, references, and article information   
View Article: PDF

[14] Xudong Yao. A minimax method for finding saddle critical points of upper semi-differentiable locally Lipschitz continuous functional in Hilbert space and its convergence. Math. Comp. 82 (2013) 2087-2136.
Abstract, references, and article information   
View Article: PDF

[15] Jian-Feng Cai, Bin Dong, Stanley Osher and Zuowei Shen. Image restoration: Total variation, wavelet frames, and beyond. J. Amer. Math. Soc. 25 (2012) 1033-1089.
Abstract, references, and article information   
View Article: PDF

[16] Elena Resmerita. Towards Using Coderivatives for Convergence Rates in Regularization. Contemporary Mathematics 568 (2012) 241-249.
Book volume table of contents
View Article: PDF

[17] Shin-ya Matsushita and Li Xu. On convergence of the proximal point algorithm in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 4087-4095. MR 2823053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William La Cruz, José Mario Martínez and Marcos Raydan. Spectral residual method without gradient information for solving large-scale nonlinear systems of equations. Math. Comp. 75 (2006) 1429-1448. MR 2219036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Johan Lie, Marius Lysaker and Xue-Cheng Tai. A variant of the level set method and applications to image segmentation. Math. Comp. 75 (2006) 1155-1174. MR 2219023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. H. Bauschke, J. V. Burke, F. R. Deutsch, H. S. Hundal and J. D. Vanderwerff. A new proximal point iteration that converges weakly but not in norm. Proc. Amer. Math. Soc. 133 (2005) 1829-1835. MR 2120284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hung V. Ly and Hien T. Tran. Proper orthogonal decomposition for flow calculations and optimal control in a horizontal CVD reactor. Quart. Appl. Math. 60 (2002) 631-656. MR MR1939004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jean E. Taylor. Some mathematical challenges in materials science. Bull. Amer. Math. Soc. 40 (2003) 69-87. MR 1943134.
Abstract, references, and article information   
View Article: PDF

[24] Ping Lin. Theoretical and numerical analysis for the quasi-continuum approximation of a material particle model. Math. Comp. 72 (2003) 657-675. MR 1954960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Xue-Cheng Tai and Paul Tseng. Convergence rate analysis of an asynchronous space decomposition method for convex Minimization. Math. Comp. 71 (2002) 1105-1135. MR 1898747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xue-Cheng Tai and Jinchao Xu. Global and uniform convergence of subspace correction methods for some convex optimization problems. Math. Comp. 71 (2002) 105-124. MR 1862990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. L. Dontchev and William W. Hager. The Euler approximation in state constrained optimal control. Math. Comp. 70 (2001) 173-203. MR 1681116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Claude Lemaréchal, François Oustry and Claudia Sagastizábal. The $\mathcal U$-Lagrangian of a convex function. Trans. Amer. Math. Soc. 352 (2000) 711-729. MR 1487623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lori Badea and Junping Wang. An additive Schwarz method for variational inequalities. Math. Comp. 69 (2000) 1341-1354. MR 1665946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Christian Biester, Peter J. Grabner, Gerhard Larcher and Robert F. Tichy. Adaptive search in quasi-Monte Carlo optimization . Math. Comp. 64 (1995) 807-818. MR 1270614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2